MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X10MM)

MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X10MM)
Model Number BC0410C
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.An investigation was performed and the balloon was observed to have a linear tear.Based upon the investigation findings and available information, the complaint was confirmed, as the reported issue was observed.The root cause of the linear tear could not be definitely determined, but it was consistent with over-inflation.
 
Event or Problem Description
It was reported that the balloon ruptured in the patient during the procedure.There was no reported intervention, patient injury, or health damage.The patient 's condition was reported to be "normal.".

Brand Name
SCEPTER C OCCLUSION BALLOON (4X10MM)
Common Device Name
BALLOON
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8525556
Report Number2032493-2019-00084
Device Sequence Number16861253
Product Code MJN
UDI-Device Identifier00842636020539
UDI-Public(01)00842636020539(11)180126(17)201231(10)18012651J
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K110741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberBC0410C
Device Catalogue NumberBC0410C
Device Lot Number18012651J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight57